# SDR VNAA9806019

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Condition: Tripped
- Location: E/E Compt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, A STICK PUSHER, SHAKER AND AOA FAIL WARNING MESSAGE OCCURED.  THE AIRCRAFT ABORTED THE TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND RESET THE STALL WARNING SYSTEM, AND PERFORMED OPERATION CHECKS, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 23-33-00.  THE CHECKS WERE SATISFACTORY, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
